Alert archive / Kansas / Special Weather Statements in 2015

Special Weather Statement, NWS Dodge City, KS

May 3, 2015Meade County, Kansas

NWS Dodge City, KS issued this special weather statement at May 3, 2015, 7:21 PM CDT for Meade County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2015, 7:21 PM CDT (00:21 UTC)
Expired
May 3, 2015, 7:45 PM CDT
In force
24 min
Issued by
NWS Dodge City, KS

County Meade County, KS

The radar

The Dodge City radar (KDDC), 57 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
2792 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WWUS83 KDDC 040021
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN MAY 3 2015
 
KSZ087-040045-
MEADE KS-
721 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK AND
NORTHEASTERN MEADE COUNTIES UNTIL 745 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEADE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER AND MISSLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3728 10043 3746 10043 3747 10011 3721 10009
      3718 10024
TIME...MOT...LOC 0021Z 212DEG 25KT 3730 10029 

$$

SUGDEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at May 3, 6:09 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 3, 6:09 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT SUN MAY 3 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 237 PM CDT SUN MAY 3 2015

A COLD FRONT WILL BECOME STATIONARY EARLY THIS EVENING ACROSS
NORTHERN KANSAS, AND A SURFACE TROUGH OF LOW PRESSURE WILL EXTEND
SOUTH OF THIS COLD FRONT FROM NORTH CENTRAL KANSAS INTO THE
PANHANDLE OF OKLAHOMA. AS AN UPPER LEVEL DISTURBANCE CROSSES
SOUTHWEST KANSAS LATE TODAY/EARLY THIS EVENING THERE WILL BE A
CHANCE FOR SCATTERED THUNDERSTORMS ALONG EACH OF THESE BOUNDARIES
BASED ON 00Z MONDAY MOISTURE AND INSTABILITY ACROSS WESTERN AND
NORTH CENTRAL KANSAS.

MODEL SOUNDINGS NEAR AND EAST OF THE SURFACE TROUGH INDICATES AN
INVERTED V TYPE OF SOUNDINGS WITH CLOUD BASES NEAR THE 700MB
LEVEL. SBCAPE LATE DAY RANGED FROM 1000 TO 2000 J/KG. GIVEN
IMPROVING 0-1KM MOISTURE CONVERGENCE ALONG THE SURFACE TROUGH AND
LATE DAY INSTABILITY WILL BEGIN INCREASING THE CHANCES FOR
CONVECTION WEST OF HIGHWAY 283 LATE AFTERNOON. FURTHER NORTH NEAR
THE I-70 CORRIDOR NAM MODEL SOUNDINGS AROUND HAYS SUGGESTING WEAK
CAP WILL REMAIN IN PLACE UNTIL EARLY EVENING. 0-6KM SHEAR IS
FORECAST THIS EVENING TO RANGE FROM 20 TO NEAR 30 KNOTS. STRONG
GUSTY WINDS OF 50 TO NEAR 60 MPH WILL BE A HAZARD ACROSS ALL OF
WESTERN KANSAS LATE DAY AND EARLY TONIGHT GIVEN THE INVERTED V
SOUNDINGS. HAIL WILL ALSO BE POSSIBLE EARLY THIS EVENING.

ON MONDAY A SURFACE TROUGH OF LOW PRESSURE WILL EXTEND FROM
PANHANDLE OF OKLAHOMA TO NORTH CENTRAL KANSAS THROUGH LATE DAY AS
AN UPPER LOW MOVES FROM BAJA CALIFORNIA INTO SOUTHERN ARIZONA. THE
STATIONARY FRONT WILL STILL BE LOCATED ACROSS NORTHERN KANSAS.
THESE TWO BOUNDARIES WILL BE WHERE CONVECTION IS EXPECTED TO
DEVELOP DURING THE DAY ON MONDAY AS ANOTHER UPPER LEVEL
DISTURBANCE EJECTS OUT FROM THE BASED ON THE UPPER LOW AND
APPROACHES SOUTHWEST KANSAS DURING THE AFTERNOON. TEMPERATURES ON
MONDAY WILL BE TRICKY GIVEN CLOUD COVER AND TIMING OF
PRECIPITATION DEVELOPMENT AHEAD OF THE NEXT UPPER LEVEL SYSTEM. AT
THIS TIME GIVEN THE BASED ON THE 900 TO 850MB TEMPERATURE TREND
FROM THE NAM AND GFS FROM 00Z MONDAY TO 00Z TUESDAY WILL FAVOR A
10 DEGREE DROP IN TEMPERATURES ACROSS WESTERN AND NORTH CENTRAL
KANSAS. SLIGHTLY LESS OVER SOUTH CENTRAL KANSAS. THIS YIELDED
HIGHS RANGING FROM THE UPPER 70S TO LOWER 80S.

SOUTH TO SOUTHEAST WINDS AT THE SURFACE WILL CONTINUE TO DRAW
HIGHER DEW POINTS BACK INTO THE WESTERN KANSAS DURING THE DAY AS
CAPES INCREASE TO 2000 J/KG OR GREATER BY LATE DAY. BASED ON
TIMING OF THE NEXT UPPER LEVEL DISTURBANCE THAT WILL BE
APPROACHING SOUTHWEST KANSAS ON MONDAY ALONG WITH THE MOISTURE AND
INSTABILITY AHEAD OF THIS UPPER WAVE WILL BEGIN PRECIPITATION
CHANCES ACROSS SOUTHWEST KANSAS SOONER THAN PREVIOUSLY
ANTICIPATED. CONVECTION IS EXPECTED IN FAR SOUTHWEST KANSAS
BETWEEN 15Z AND 18Z, AND THEN SPREAD NORTHEAST THROUGH THE
REMAINDER OF THE AFTERNOON. AT THIS TIME IT APPEARS THAT BETTER
CHANCE FOR SEVERE THUNDERSTORMS LATE MONDAY WILL BE NORTH OF
HIGHWAY 96 GIVEN THE LOCATION OF INCREASING 0-1KM MOISTURE
CONVERGENCE ALONG WITH THE THE 00Z TUESDAY INSTABILITY AND 0-6KM
SHEAR AROUND THE I-70 CORRIDOR. HAIL UP TO GOLF BALLS AND STRONG
DAMAGING WINDS WILL BE THE MAIN HAZARD LATE MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 302 PM CDT SUN MAY 3 2015

MONDAY NIGHT THROUGH AT LEAST VERY EARLY WEDNESDAY LOOKS TO BE A
CONSIDERABLY ACTIVE PERIOD CONVECTIVELY ACROSS THE AREA. MONDAY MAY
BE THE HIGHEST TRUE CONVECTIVE THREAT TIMEFRAME UNTIL A SHARP WAVE
ARRIVES LATE TUESDAY OR WEDNESDAY, IF EVEN FOR A LIMITED PORTION OF
THE FORECAST AREA. DEEP SHEAR ALONG AN INVERTED TROUGH/STATIONARY
FRONT FROM WEST CENTRAL KANSAS THROUGH THE NORTHEAST PART OF THE
STATE SHOULD BE THE FOCUS AREA, ALTHOUGH AFTERNOON CONVECTION COULD
BE WIDELY SCATTERED IN THE FAR SOUTHWEST IN THE SURFACE LOW
CONVERGENCE ZONE AS WELL.

ALTHOUGH THE PATTERN EXHIBITS SPLIT FLOW WITH RESPECT TO THE JETS,
THE MODELS ALL BRING THE SHORTWAVE NOW WEST OF SOUTHERN CA, INTO THE
CENTRAL HIGH PLAINS BY EARLY WEDNESDAY. AS THE UPPER HEIGHT GRADIENT
SHARPENS, THE BOUNDARY LAYER IS FORECAST TO RESPOND WITH SIGNIFICANT
INCREASED BOUNDARY LAYER MOISTURE ADVECTION AHEAD OF THIS FEATURE
WITH THE FIRST MOISTURE ADVECTION SURGE ON TUESDAY. WIDESPREAD
CONVECTION IS EXPECTED GIVEN SUSTAINED FORCING MECHANISMS.
CONVECTION COULD CONTINUE THROUGH THE ENTIRE DAY EVEN IF BECOMING
ONLY ISOLATED BETWEEN THE INITIAL THETA-E ADVECTION/ISENT LIFT AND
THE FOLLOWING UPPER WAVE WHICH SHOULD PROVIDE LIFT FOR ANOTHER ROUND
OF CONVECTION LATER IN THE DAY OR OVERNIGHT TUESDAY INTO WEDNESDAY
MORNING. HOW MUCH OF THE FORECAST AREA ALL OF THIS CONVECTION
IMPACTS REMAINS TO BE SEEN, HOWEVER WE'VE USED MODEL CONSENSUS
PRECIPITATION CHANCES. HEAVY RAIN WILL OCCUR IN THE TUESDAY AND
BEYOND TIMEFRAME AS MOST OF THE FORECAST AREA EAST OF THE HIGHWAY
83 CORRIDOR WILL SEE 1.2-1.5 INCH LAYER PRECIPITABLE WATER VALUES.
ANY FLOODING SHOULD BE RELATIVELY LOCALIZED AS ORGANIZED AREAS OF
RAINFALL ARE NOT EXPECTED TO SIGNIFICANTLY EXCEED FLASH FLOOD
GUIDANCE.

IN THE DAYS FOLLOWING MID WEEK, ANY CONVECTIVE DEVELOPMENT COULD BE
BE TIED TO THE SURFACE FRONT OR EVEN A DRYLINE WHICH SHOULD BE
SOMEWHERE IN THE IN THE CWA. THE GFS AND ECMWF BEGIN TO DIVERGE
STRONGLY WITH RESPECT TO THE SYNOPTIC PATTERN AND THE WESTERN LOWS,
SO UNCERTAINTY BECOMES HIGH IN THESE PERIODS. WITH A WARM REGIME THE
MODELS AND OUTPUT STATS MAINTAIN HIGHS SLIGHTLY WARMER THAN NORMAL
FOR EARLY MAY, WITH GRADUALLY COOLING OVERNIGHT LOWS AS THE DRIER
AIR REPLACES THE HIGHER SURFACE MOISTURE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 609 PM CDT SUN MAY 3 2015

THUNDERSTORMS COULD IMPACT THE GARDEN CITY TERMINAL DURING THE
FIRST FEW HOURS OF THIS TAF PERIOD. MAIN IMPACTS WILL BE GUSTY
WINDS TO AROUND 40 KNOTS OR SO AND WILL CARRY A TEMPO GROUP FOR
THAT. THE DODGE CITY AND HAYS TERMINALS COULD ALSO BE IMPACTED
LATER IN THE EVENING BUT THERE IS MORE UNCERTAINTY AT THESE
LOCATIONS. WILL CARRY VCTS FOR A FEW HOURS AND UPGRADE IF STORMS
BECOME MORE IMMINENT. OTHERWISE, EXPECT VFR CONDITIONS THROUGH THE
REMAINDER OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  80  57  69 /  40  50  80  80
GCK  55  78  55  67 /  40  60  90  90
EHA  54  75  53  70 /  30  60  80  80
LBL  57  79  56  69 /  40  60  90  90
HYS  58  78  57  72 /  40  60  60  60
P28  60  81  59  75 /  20  30  30  80

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURGERT
LONG TERM...RUSSELL
AVIATION...GERARD
Hazardous weather outlook, May 3, 5:17 AM CDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
517 AM CDT SUN MAY 3 2015

KSZ030-031-043>046-061>066-074>081-084>090-041030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
517 AM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HAZARDS WEATHER RISK...

  MONDAY...
  ELEVATED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

  TUESDAY...
  ELEVATED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED FIRE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, May 3, 6:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT SUN MAY 3 2015

KSZ087-040000-
MEADE KS-
620 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLARK AND
SOUTHEASTERN MEADE COUNTIES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF MEADE STATE PARK...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CLARK
AND SOUTHEASTERN MEADE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3715 10028 3716 10009 3700 10011 3700 10037
TIME...MOT...LOC 2319Z 226DEG 13KT 3703 10026

SUGDEN
Local storm report, May 3, 6:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             11 SE MEADE STATE PARK  37.05N 100.29W
05/03/2015  E0.75 INCH       MEADE              KS   PUBLIC

&&

GERARD
Local storm report, May 3, 6:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
638 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             9 WSW SHALLOW WATER     38.33N 101.07W
05/03/2015  E0.25 INCH       SCOTT              KS   PUBLIC

&&

GERARD
Special weather statement, May 3, 6:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
645 PM CDT SUN MAY 3 2015

KSZ087-040015-
MEADE KS-
645 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLARK AND SOUTHEASTERN
MEADE COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF MEADE STATE PARK...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN CLARK AND
SOUTHEASTERN MEADE COUNTIES.

LAT...LON 3713 10040 3729 10032 3727 10009 3715 10009
      3708 10017
TIME...MOT...LOC 2345Z 212DEG 16KT 3712 10028

SUGDEN
Local storm report, May 3, 7:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             10 ESE MEADE STATE PARK 37.14N 100.25W
05/03/2015  E0.25 INCH       MEADE              KS   PUBLIC

0654 PM     HAIL             9 NW ENGLEWOOD          37.14N 100.08W
05/03/2015  E0.50 INCH       CLARK              KS   TRAINED SPOTTER

&&

GERARD
Special weather statement, May 3, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN MAY 3 2015

KSZ087-040045-
MEADE KS-
721 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK AND
NORTHEASTERN MEADE COUNTIES UNTIL 745 PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEADE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER AND MISSLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3728 10043 3746 10043 3747 10011 3721 10009
      3718 10024
TIME...MOT...LOC 0021Z 212DEG 25KT 3730 10029

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:23 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 2:54 PM CDTSpecial Weather StatementDDCRush36 min
May 4, 3:28 PM CDTSpecial Weather StatementDDCRush47 min
May 4, 3:31 PM CDTSpecial Weather StatementDDCKearny29 min
May 4, 4:00 PM CDTSpecial Weather StatementDDCKearny45 min
May 4, 4:04 PM CDTSpecial Weather StatementDDCLane56 min
May 4, 4:34 PM CDTSpecial Weather StatementDDCKearny41 min
May 4, 4:37 PM CDTFlash Flood WarningDDCRush4 hr
May 4, 4:45 PM CDTFlash Flood WarningDDCKearny3 hr
May 4, 5:12 PM CDTAreal Flood WarningDDCLane3 hr
May 4, 5:47 PM CDTSpecial Weather StatementDDCClark43 min
May 4, 6:08 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 6:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford37 min
May 4, 6:49 PM CDTSevere Thunderstorm WarningDDCFinney41 min

Nearby

Special Weather Statements in Kansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.